Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 24, 2014, 03:28:04 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 621213
  • Total Topics: 46799
  • Online Today: 229
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 1
Guests: 156
Total: 157

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: kidneys protien urine  (Read 366 times)

0 Members and 1 Guest are viewing this topic.

Offline guitargal

  • Member
  • Posts: 33
kidneys protien urine
« on: February 14, 2014, 02:42:48 AM »
my kidney function worries me.  i will try to make this long story short.
was on atripla 2010 went nuts, anxiety dreams and had bad leg pain...went off and doc said stay off meds and see if leg pain gets better.

sought 2nd opinion.. started complera. got worse. more pain all over body.
sought 3rd opinion.. he kept me on complera and added Isentris.

pain still worse fatigue could't function lost weight. finally got him to take me off complera after about 8 months of fight with him. i swore the tenofovir was causing this pain.
went on a no tenofovir regime. abacavir..

..then i learned what an eGFR was about 18 months ago...and realized that mine has been low for a LONG time.
( got my med records for the past 5 years) .

 switched doctors again.
i have asked the past 2 doctors about it. oh it's fine..they say..there is nothing wrong with you.  insisting it pain attacks syndrome, is in my head.

so i was off tenofovir  a year,  and still pain and fatigue..i hoped  a switch in meds again would help.. and when Srtibild was suggested i raised my concerns about the GFR.
oh you are fine… 
started stribild.

so now 6 months later…still feeling very sick i go to a new doc,  the big city doc, (team) and the first thing they were concerned about was my GFR! and ordered a 24 hr urine test! told me i may have to stop stribild.

 my GFR dropped again,  is now 38!!! and urine has protein. .. i should never have been put back on tenofovir by the small town doc.!
makes me so mad. wish i went to the big city doc sooner!
now i have the new doc. that is good and starting Epzicom and trivicay. just worried as i was on Abacavir once and it scared me.

thanks for listening..
peace and health to you all

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.